`a`
Related Articles
1

Effective approximation method for solving linear Fredholm-Volterra integral equations

Numerical Algebra, Control and Optimization  Volume 7, Issue 1, Pages : 77 - 88, 2017

Z. K. Eshkuvatov - (email), M. Kammuji - (email), Bachok M. Taib - (email), N. M. A. Nik Long - (email)

 Abstract       References       Full Text      Related Articles

2

A leading term for the velocity of stationary viscous incompressible flow around a rigid body performing a rotation and a translation

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1389 - 1409, 2016

Paul Deuring - (email), Stanislav Kračmar - (email), Šárka Nečasová - (email)

 Abstract       References       Full Text      Related Articles

3

A sparse Markov chain approximation of LQ-type stochastic control problems

Mathematical Control and Related Fields  Volume 6, Issue 3, Pages : 363 - 389, 2016

Ralf Banisch - (email), Carsten Hartmann - (email)

 Abstract       References       Full Text      Related Articles

4

A semidiscrete Galerkin scheme for backward stochastic parabolic differential equations

Mathematical Control and Related Fields  Volume 6, Issue 3, Pages : 489 - 515, 2016

Yanqing Wang - (email)

 Abstract       References       Full Text      Related Articles

5

Some class of parabolic systems applied to image processing

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 1671 - 1687, 2016

Lekbir Afraites - (email), Abdelghafour Atlas - (email), Fahd Karami - (email), Driss Meskine - (email)

 Abstract       References       Full Text      Related Articles

6

Asymptotic behavior of the transmission Euler-Bernoulli plate and wave equation with a localized Kelvin-Voigt damping

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 1757 - 1774, 2016

Fathi Hassine - (email)

 Abstract       References       Full Text      Related Articles

7

Global well-posedness for a fourth order pseudo-parabolic equation with memory and source terms

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 781 - 801, 2016

Huafei Di - (email), Yadong Shang - (email), Xiaoxiao Zheng - (email)

 Abstract       References       Full Text      Related Articles

8

Regularity criteria for weak solutions of the Navier-Stokes system in general unbounded domains

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 157 - 172, 2015

Reinhard Farwig - (email), Paul Felix Riechwald - (email)

 Abstract       References       Full Text      Related Articles

9

Approximation and model order reduction for second order systems with Levy-noise

DCDS Supplements  Volume 2015, Issue special, Pages : 945 - 953, 2015

Martin Redmann - (email), Peter Benner - (email)

 Abstract       References       Full Text      Related Articles      

10

Feedback controls to ensure global solutions and asymptotic stability of Markovian switching diffusion systems

Mathematical Control and Related Fields  Volume 5, Issue 2, Pages : 359 - 376, 2015

Guangliang Zhao - (email), Fuke Wu - (email), George Yin - (email)

 Abstract       References       Full Text      Related Articles

11

Optimal energy decay rate of Rayleigh beam equation with only one boundary control force

Evolution Equations and Control Theory  Volume 4, Issue 1, Pages : 21 - 38, 2015

Maya Bassam - (email), Denis Mercier - (email), Ali Wehbe - (email)

 Abstract       References       Full Text      Related Articles

12

Global stabilization of the Navier-Stokes equations around an unstable equilibrium state with a boundary feedback controller

Evolution Equations and Control Theory  Volume 4, Issue 1, Pages : 89 - 106, 2015

Evrad M. D. Ngom - (email), Abdou Sène - (email), Daniel Y. Le Roux - (email)

 Abstract       References       Full Text      Related Articles

13

Time-dependent singularities in the Navier-Stokes system

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3039 - 3057, 2015

Grzegorz Karch - (email), Xiaoxin Zheng - (email)

 Abstract       References       Full Text      Related Articles

14

Feedback control of nonlinear dissipative systems by finite determining parameters - A reaction-diffusion paradigm

Evolution Equations and Control Theory  Volume 3, Issue 4, Pages : 579 - 594, 2014

Abderrahim Azouani - (email), Edriss S. Titi - (email)

 Abstract       References       Full Text      Related Articles

15

A mathematical model of multistage hematopoietic cell lineages

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 1 - 26, 2013

Mostafa Adimy - (email), Oscar Angulo - (email), Catherine Marquet - (email), Leila Sebaa - (email)

 Abstract       References       Full Text      Related Articles

16

On the existence of solution for a Cahn-Hilliard/Allen-Cahn equation

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 1, Pages : 127 - 137, 2013

Georgia Karali - (email), Yuko Nagase - (email)

 Abstract       References       Full Text      Related Articles

17

Existence of smooth solutions to coupled chemotaxis-fluid equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2271 - 2297, 2012

Myeongju Chae - (email), Kyungkeun Kang - (email), Jihoon Lee - (email)

 Abstract       References       Full Text      Related Articles

18

Local controllability of the $N$-dimensional Boussinesq system with $N-1$ scalar controls in an arbitrary control domain

Mathematical Control and Related Fields  Volume 2, Issue 4, Pages : 361 - 382, 2012

Nicolás Carreño - (email)

 Abstract       References       Full Text      Related Articles

19

Finite element method with discrete transparent boundary conditions for the time-dependent 1D Schrödinger equation

Kinetic and Related Models  Volume 5, Issue 3, Pages : 639 - 667, 2012

Alexander Zlotnik - (email), Ilya Zlotnik - (email)

 Abstract       References       Full Text      Related Articles

20

A linearized system describing stationary incompressible viscous flow around rotating and translating bodies: Improved decay estimates of the velocity and its gradient

DCDS Supplements  Volume 2011, Issue Special, Pages : 351 - 361, 2011

Paul Deuring - (email), Stanislav Kračmar - (email), Šárka Nečasová - (email)

 Abstract       Full Text      Related Articles      

21

Dynamical behavior of networks of non-uniform Timoshenko beams system with boundary time-delay inputs

Networks and Heterogeneous Media  Volume 6, Issue 2, Pages : 297 - 327, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

22

Boundary stabilization of the wave and Schrödinger equations in exterior domains

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 919 - 934, 2010

Lassaad Aloui - (email), Moez Khenissi - (email)

 Abstract       Full Text      Related Articles

23

Boundary feedback stabilization of the two dimensional Navier-Stokes equations with finite dimensional controllers

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 1159 - 1187, 2010

Jean-Pierre Raymond - (email), Laetitia Thevenet - (email)

 Abstract       Full Text      Related Articles

24

Contraction-Galerkin method for a semi-linear wave equation

Communications on Pure and Applied Analysis  Volume 9, Issue 1, Pages : 141 - 160, 2009

Út V. Lê - (email)

 Abstract       Full Text      Related Articles

25

Navier-Stokes problems modeled by evolution hemivariational inequalities

DCDS Supplements  Volume 2007, Issue Special, Pages : 731 - 740, 2007

Stanislaw Migórski - (email), Anna Ochal - (email)

 Abstract       Full Text      Related Articles      

26

Reformed post-processing Galerkin method for the Navier-Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 2, Pages : 369 - 387, 2007

Yinnian He - (email), R. M.M. Mattheij - (email)

 Abstract       Full Text      Related Articles

27

Uniqueness and stability of positive periodic numerical solution of an epidemic model

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 2, Pages : 365 - 375, 2006

Mi-Young Kim - (email)

 Abstract       Full Text      Related Articles

28

Optimal feedback production for a single-echelon supply chain

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1431 - 1444, 2006

K.H. Wong - (email), Chi Kin Chan - (email), H. W.J. Lee - (email)

 Abstract       Full Text      Related Articles

29

Stochastic Galerkin method for elliptic spdes: A white noise approach

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 941 - 955, 2006

Luis J. Roman - (email), Marcus Sarkis - (email)

 Abstract       Full Text      Related Articles

30

Controllability of partial differential equations and its semi-discrete approximations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 2, Pages : 469 - 513, 2002

Enrique Zuazua - (email)

 Abstract       Full Text      Related Articles

31

A gradient flow approach for computing jump linear quadratic optimal feedback gains

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 803 - 808, 2000

K.H. Wong - (email), C. Myburgh - (email), L. Omari - (email)

 Abstract       Full Text      Related Articles

32

Fourier nonlinear Galerkin method for Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 2, Issue 4, Pages : 497 - 524, 1996

Kaitai Li - (email), Yanren Hou - (email)

 Abstract       Full Text      Related Articles

33

Feedback control of noise in a 2-D nonlinear structural acoustics model

Discrete and Continuous Dynamical Systems  Volume 1, Issue 1, Pages : 119 - 149, 1994

H. T. Banks - (email), R.C. Smith - (email)

 Abstract       Full Text      Related Articles